# SDR CALA2016110400859

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737924ER
- Aircraft serial: 60121
- Aircraft time: 7,205 hours, 2,525 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST CLASS AFT LIFE RAFT LOW.  REMOVED AND REPLACED LIFE RAFT IAW MM 25-64-00.
